# SDR FDEA201205071757

- Difficulty date: May 7, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR-LINK ASSY UPPER DRAG BRACE MOUNT RT SUPPORT FITTING AFT UPPER SPLICE FOUND CORRODED.   R & R WITH NEW SPLICE IAW SRM 51-33-01 REV 49. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
